# SDR SWAA112070

- Difficulty date: March 22, 2011
- Submitted: March 23, 2011
- Operation: Air carrier
- Aircraft: N206WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34011
- Aircraft time: 22,056 hours, 12,762 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Part number: 417N5213
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 6Y CHECK, FOUND EEPLS COVER BROKEN.  REMOVED AND REPLACED COVER PER MM.
